본문 바로가기
KERD
논문KCI 등재

면역억제치료에 반응하는 statin에 의한 자가면역성 괴사성 근병증

Statin-Induced Autoimmune Necrotizing Myopathy Responsive to Immunosuppressive Therapy

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류신경과학

초록

Statin is commonly used for lowering cholesterols and can be myotoxic to cause drug-induced necrotizing myopathy. Statininduced myopathy ranges from asymptomatic hyperCKemia to lethal rhabdomyolysis but is usually reversed by withdrawal of causative drugs. The patient in this study presented with statin-induced necrotizing myopathy, which was finally improved with immunosuppressive therapy, but not just with drug withdrawal. Since statin can induce myopathy through autoimmune processes, we should consider using immunomodulating agents in cases with statin-induced myopathy, which is refractory to drug withdrawal.

Abstract

Statin is commonly used for lowering cholesterols and can be myotoxic to cause drug-induced necrotizing myopathy. Statininduced myopathy ranges from asymptomatic hyperCKemia to lethal rhabdomyolysis but is usually reversed by withdrawal of causative drugs. The patient in this study presented with statin-induced necrotizing myopathy, which was finally improved with immunosuppressive therapy, but not just with drug withdrawal. Since statin can induce myopathy through autoimmune processes, we should consider using immunomodulating agents in cases with statin-induced myopathy, which is refractory to drug withdrawal.

참고문헌 (10)

  1. Valiyil R, "Drug-related myopathies of which the clinicians should be aware", Curr Rheumatol Rep, 12, pp.213~220 (2010)
  2. Dalakas MC, "Toxic and durg-induced myopathies", J Neurol Neurosurg Psychiatry, 80, pp.832~838 (2009)
  3. Soininen K, "Muscle symptoms associated with statins: a series of twenty patients", Basic Clin Pharmacol Toxicol, 98, pp.51~54 (2006)
  4. Hansen KE, "Outcomes in 45 patients with statin-associated myopathy", Arch Intern Med, 165, pp.2671~2676 (2005)
  5. Needham M, "Progressive myopathy with up-regulation of MHC-I associated with statin therapy", Neuromuscul Disord, 17, pp.194~200 (2007)
  6. Grable-Esposito P, "Immune-mediated necrotizing myopathy associated with statins", Muscle Nerve, 41, pp.185~190 (2010)
  7. Christopher-Stine L, "A novel autoantibody recognizing 200 and 100 kDa proteins is associated with an immune-mediated necrotizing myopathy", Arthritis Rheum, 62, pp.2757~2766 (2010)
  8. Mammen AL, "Autoantibodies against 3-hydroxy-3-methylglutaryl- Coenzyme A reductase (HMGCR) in patients with statin-associated autoimmune myopathy", Arthritis Rheum, 63, pp.713~721 (2011)
  9. Noel B., "Autoimmune disease and other potential side-effects of statins", Lancet, 363, pp.2000~ (2004)
  10. Cartwright MS, "Statinassociated exacerbation of myasthenia gravis", Neurology, 63, pp.2188~ (2004)

관련 논문AI추천

이 간행물의 다른 논문 (8건)